# SDR 99ZZZX1992

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4502L
- Make and model: Piper PA-31-350
- Aircraft serial: 318052178
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECI (ENGINE COMPONENTS INC) C/W CYLINDER RECONDITION.  NDT HEAD AND INSTALL NEW BARREL.  HEAD FAILED IN-FLIGHT.  POSSIBLE CAUSE, UNDETECTED INTERNAL CRACK AT TIME OF RECONDITION.  CYLINDER IDENTIFIED AS CL 40/STF 405A.
